≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Eye Inflamation after phaco and then vitrectomy surgery

My mother 79 yrs old and had a Phaco Surgery on 23rd Jan’14 and surgery was ok. Vision was restored. After a week she got Uveitis as per doctor and prescribed the eye drop like Prednisolone, Vigamox. Topin, Natamet. After several months (5months) of using these eye drops it didn’t cured but it gets worst and unbearable pain. In the month of July doctor asked for a Vetrictomy surgery. So I went to another doctor for 2nd opinion and he also asked the same and then on 28th July’14 she had Vitrectomy surgery. Surgery was VITRECTOMY + IOL REMOVAL + FLUID GAS EXCHANGE + SILICONE OIL INJECTION + INTRAVITREAL (AMPHO + VORI). After Vitrectomy surgery Eye drop is using Predmet, Topin, Vigamox, Toba, Conflu, Dorzox, and CombiGan etc. Now she lost her vision.
Now she is having inflammation again as per doctor and there are severe pain and unbearable. Also you could see in the Picture white circle around the pupil. Doctor prescribed an oral medicine Wysolone 40mg for 4days she took and after taking the first dose the pain was reduced and it is bearable and I continued for 4days. After one day gap (6th day) the pain occur again and asked to repeat the same medicine for 4days. It is true that after taking this medication it is reliving the pain. But whenever I stop this Wysolone pain occurs again. Apart from this medicine all eye drops are continuing like Prednisolone, CombiGan, and Refresh Tear.
Lastly doctor schedule a prescription of 40mg/30mg/20mg/10mg each week. I already have given these entire doses.
The pain is surrounding the right eye. If I touch the eye ball feeling pain, if I touch right side of the eye feeling pain but when I touch eyebrow does not feel pain, I guess it is due to Vitrectomy surgery. The surgery was done on 28th July’14.
Her health is normal only is having high BP but it is normal and she is under medication.
Please advice.
[message edited by rbose on Wed, 24 Sep 2014 13:55:09 BST]
 
  rbose on 2014-09-24
This is just a forum. Assume posts are not from medical professionals.
Why was the surgery done, cataracts?

How does the pain respond to warm application or cold application

Describe pain (throbbing, dull, deep etc)

How is she emotionally during pain (irritable, angry, restless, silent, cursing everyone etc)

Any other problem during this time

How is her thirst

Is she feeling cold or warm
 
fitness 8 years ago
Thanks for the reply.
Yes it is for Cataracts Surgery.
Eye pains are deep internally and externally when touch the surrounding of the eye.
During pain she is silent and restless.
No other symptom ware notice during pain but when there is severe pain she basically cry.
No thirst.
Yes she feels cold.
 
rbose 8 years ago
Give her two doses of Aconitum Napellus 200c, 12 hrs apart and report back.
 
fitness 8 years ago
Thanks for your advice! I will get back to you after two doses.
 
rbose 8 years ago
There is no improvment. Still pain when touch and red in eye ball.
 
rbose 8 years ago
Please advice.
 
rbose 8 years ago
dear rbose,

in my humble opinion i would suggest her to give her symphytum 30c & bellis per.30c alternately two times each in a day with a gap of about 4 hours, for a week & observe the improvement.stop all eye drops & local applications during this time.

before doing this, i request you to please get the opinion of fitness as well.as he/she is already treating this case.
 
daktersaab 8 years ago
Hello fitness,

I have suggested above post on the basis that twice the extensive surgery is done & there must have been lots of trauma to the eye.Therefore we need to overcome this barrier first for further treatment.

You may please advise rbose as you deam fit.
KINDLY EXCUSE MY INTERFERENCE.
daktersaab
 
daktersaab 8 years ago
Hi daktersaab,

I greatly appreciate your inputs, its not interference, its guidance.

I think Bell-P is an excellent choice in this case.

Regards
 
fitness 8 years ago
Dear Fitness,

Thank you very much for your understanding me.
daktersaab
 
daktersaab 8 years ago
Hi daktersaab & fitness,
I'm very much delighted all of your valuable advice. I appreciate.
I'll give her the above medicine as advice by daktersaab and will post after a week.
Regards,
rbose
[message edited by rbose on Tue, 30 Sep 2014 19:26:08 BST]
 
rbose 8 years ago
Respected daktarsaab,
After taking these two medicines for a week her pain is less and it is under control and reduced the redness. There are still little pain right side of the eye ball when touch with a finger and white circle around the eye ball. See attached. Please advices what will be the next medicine or should I continue the same?

Regards.

(This post contains an image. To view the image, please log on.)

 
rbose 8 years ago
Please continue the same medicines for another three days & stop & watch for a week's time & let us know.
Thanks for the feedback.
 
daktersaab 8 years ago
OK daktarsaab I'll post after a week's and so.
Thanks
 
rbose 8 years ago
Dear daktersab,

From yesterday there was a pain started again and also watery discharge from the eye. When open that eye feels pain. Please suggest your valuable advice.
Regards.
[message edited by rbose on Mon, 13 Oct 2014 08:14:44 BST]
[message edited by rbose on Mon, 13 Oct 2014 08:15:09 BST]
 
rbose 8 years ago
Dear rbose,
Thanks for your feedback.

Now you need to give EUPHRASIA 30c 5 pills twice a day morning & evening for six days & stop & observe the improvement.
Protect the eye from dust etc but keep it moving & using without any reservation, as it should not get lazy.

Inform after about 10-12 days.
 
daktersaab 8 years ago
Thanks daktersaab!
I'll post after 10 days how she is doing.
regards.
 
rbose 8 years ago
Dear Daktersaab,

After Six days of using EUPHRASIA 30C and then ten days it is still no improvement. Pain and redness of the eye ball still remain and not cured. It is looks like keratitis - Pain, Red, tearing and cannot open. Please advice,

Regards.
 
rbose 8 years ago
Give her one dose of BELLADONNA 200 daily once for three days & after watching for 3-4 days let us know.
Since I will be away for awhile,
 
daktersaab 8 years ago
After giving her Belladonna 200 pain is reduced little but the redness is same as before. Is that due to trauma or still have inflammation? Eye is still tearing. Should I continue the same and add any other medicine? Please advice.
Regards.
 
rbose 8 years ago
Sorry for the delay in reply since I was away for some time.

I suggest to give her one dose daily of PULSATILLA 200c ( 5Pills) for just THREE days & report after 10 days. No other med during this period.
 
daktersaab 8 years ago
Dear daktarsaab,

I'm very sorry to say that last Tuesday (11/11/14) she had an evisceration on right eye. There was severe fungal infection and there was no other option than evisceration as per doctor. After full examination it is found that eye got infected with full pus and this will gradually get infected other eye also. So after long discussion had with our family and we have taken a very hard decision.
We all are very thanks full to you for valuable advice that you gave us for her recovery.
After surgery she is taken antibiotic medicine and tomorrow 16/11/14 will be the last dose. Can you please suggest what homeopathy would be better in this situation to get well and dry up the right eye? One eye drop four times day and eye ointment two times a day given by doctor. Please advice.

Regards,
Ranjan
[message edited by rbose on Sat, 15 Nov 2014 11:58:05 GMT]
 
rbose 8 years ago
Dear Ranjan,

Very sorry to hear about this about this development.

I suggest for coming few days just follow the doctor's advice & please do not disturb the treatment by adding any other medicine of any pathy including Homoeopathy.

It IS a delicate matter & any interference by this remote control method can be very harmful.
Have faith in God & your doctor & kindly keep us posted.
Wishing her a fast recovery.
daktersaab
 
daktersaab 8 years ago
Thanks daktarsaab. Yes it is true for few weeks are very crucial. Yesterday she completed 5days antibiotic course. Let she how she is doing coming days. Now she is very week and need some kind of energy to boost her immune system. She is now having less appetite.
Regards,
Ranjan
 
rbose 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.